MathSciNet Relay Station
MathSciNet bibliographic data
MR1331116 (96k:39030) 39B12 (26A18)
Tabor, Jacek; Tabor, Józef On a linear iterative equation. Results Math. 27 (1995), no. 3-4, 412–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement